| Catalog Number |
07K62-35 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect tsh reagent lot 66118ud00.Review of all the information provided by the customer was reviewed.Data review of the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66118ud00.Return testing was not performed as returns were not available.Historical performance of the architect tsh reagent in the field was reviewed using data gathered via abbottlink from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 66118ud00 is within the established control limits.Device history record review did not show any nonconformances, potential nonconformances or deviations associated with the likely cause list number and complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tsh reagent lot 66118ud00.
Event or Problem Description
The customer observed falsely elevated alinity i tsh results on one 72yrs old female patient diagnosed with chronic cardiac failure and ovarian cancer.The results provided were: on (b)(6) 2025 initial=18.454 uiu/ml /recentrifuged and repeated=43.718 uiu/ml and 36.559 uiu/ml; repeated from plasma specimen=49.303 uiu/ml; repeated stored serum specimen on (b)(6) 2025=22.438 uiu/ml.Previous history on (b)(6) 2024=1.234 uiu/ml; on (b)(6) 2024=0.012 uiu/ml there was no reported impact to patient management.
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated alinity i tsh results on one 72-year-old female patient diagnosed with chronic cardiac failure and ovarian cancer.The results provided were: on (b)(6) 2025 initial=18.454 uiu/ml /recentrifuged and repeated=43.718 uiu/ml and 36.559 uiu/ml; repeated from plasma specimen=49.303 uiu/ml; repeated stored serum specimen on (b)(6) 2025=22.438 uiu/ml.Previous history on (b)(6) 2024=1.234 uiu/ml; on (b)(6) 2024=0.012 uiu/ml there was no reported impact to patient management.